# SDR COMA0860424

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 21,560 hours, 18,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fs625 Rt
- Part time: 21,560 hours, 18,851 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT FS 625 STR 14 RT SIDE AFT EQUIPMENT COMPARTMENT.  REPLACED CLIP IAW REO601R-53-61-100 AND SR99-5140-0001.
